# SDR DALA2023053104338

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD LOWER AREA (FWD FACE) STA Y=1053 BTW LONG 28LH-28RH AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00207: CORROSION LEVEL 2. REPAIR ON AFT PRESSURE BULKHEAD LOWER AREA (FWD FACE) STA Y=1053 BTW LONG 28LH-28RH AT AFT CARGO COMPARTMENT (C2); WAS PERFORMED PER B717-200 SRM 53-20-08-2R PROCEDURE 7 PAR 5. (A) FIG. 201. (LP #2791807)
